Intransitive Sectional-Anosov Flows on 3-manifolds

For each n ∈ Z + , we show the existence of Venice masks (i.e. intransitive sectional-Anosov flows with dense periodic orbits, Bautista and Morales in Lectures on sectional-Anosov flows. http://preprint.impa.br/Shadows/SERIE_D/2011/86.html , 2011 ; Bautista and Morales in Discrete Contin Dyn Syst 19...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Qualitative theory of dynamical systems 2019-08, Vol.18 (2), p.615-630
Hauptverfasser: Bautista, S., López, A. M., Sánchez, H. M.
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:For each n ∈ Z + , we show the existence of Venice masks (i.e. intransitive sectional-Anosov flows with dense periodic orbits, Bautista and Morales in Lectures on sectional-Anosov flows. http://preprint.impa.br/Shadows/SERIE_D/2011/86.html , 2011 ; Bautista and Morales in Discrete Contin Dyn Syst 19(4): 761–775, 2007 ; López Barragan and Sánchez in Bull Braz Math Soc N Ser 48(1): 1–18, 2017 , Morales and Pacífico in Pac J Math 216(2): 327–342, 2004 ) containing n equilibria on certain compact 3-manifolds. These examples are characterized because of the maximal invariant set is a finite union of homoclinic classes. Here, the intersection between two different homoclinic classes is contained in the closure of the union of unstable manifolds of the singularities.
ISSN:1575-5460
1662-3592
DOI:10.1007/s12346-018-0303-2